Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Weakness, dizziness, having temperature, loss of apetite. Suggestions?

Hi i am 42 year old Male, for nearly a week now i have been feeling very weak, dizzyness at times, being very hot then the opposite cold . I have no appetite , i even struggle to want to drink water. Basically i just want to sleep. I thought it maybe flu but i havent had sore throat or runny nose or flem congestion. Have you any ideas? thanks
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

You need to visit a Physician to get yourself checked as You might be suffering from a Simple flu or you might have a Stomach bug which is troubling or there might be Some other cause for fever for which you might need to go for some blood tests but please do visit a physician

meanwhile try and take plenty of fluid and for body ache weakness and fever You May start taKing Paracetamol 500mg three times a day And rest

wishing you a speedy recovery

Dr. Gaurav
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor